# SDR UIEA2021112102430

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,466 hours, 23,161 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 311T21147
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON FAN COWL SUPPORT FITTING IS CRACKED ON I/B SIDE LOWER RADIUS( REMOVED AND REPLACED #2 PYLON FAN COWL SUPPORT FITTING IAW B767 51-40-02-0G-0 )
